| Model Number |
IPN915189 |
| Medical Device Problem Code |
Failure to Align (2522)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/23/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4) other remarks: n/a.Corrected data: n/a.
Event or Problem Description
It was reported that prior to use, the applier jaws were found misaligned.As a result, a new applier was used in the procedure.No patient involvement.
Event or Problem Description
Additional Manufacturer Narrative
(b)(4).The sample was returned and sent to the manufacturing site (tecomet) for investigation.Tecomet reports "the dhr for the returned instrument was reviewed and found complete without any irregularities.This instrument was produced at the tecomet, inc.Kenosha, wi facility as part of a (b)(4) pc.Lot in october of 2021.It was found that this order was made from the correct materials and components and all approved processes were followed.Evaluation of the returned instrument as received shows that the flush luer port cap is missing, and jaws are bent towards the right in the bent/damaged outer tube assembly and are loose and misaligned to each other in the closed position.Further evaluation shows that the jaw pivot pin is pulled thru one side of the outer tube assembly.We are able to validate the complaint for the returned instrument.After the initial evaluation this instrument was disassembled in order to evaluate its internal components and it was found that the inner drive rod (n00185) is bent, and the bosses are both damaged where they engage the jaws.We suspect that the damaged drive rod bosses caused the jaws to become slightly loose and misaligned in the closed position but are unable to determine what caused the jaws and drive rod and outer tube assembly to be bent/damaged and for the jaw pivot pin to be pulled thru one side of the outer tube assembly but mishandling of this device at the end user's facility is suspected.All (b)(4) instruments from this lot were 100% visually inspected and function tested prior to shipment to the customer as this is a standardized procedure at this facility for this product line.Due to these findings, no further actions will be taken in response to this complaint and this record will be deemed closed.".